# SDR AU510002075

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1828203
- Condition: Cracked
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT AND RT AIR CONDITIONING PACK SECONDARY HEAT EXCHANGERS CRACKED.
